Resolution of radiation-induced acneform eruption following treatment with tretinoin and minocycline: a case report.
Аннотация
Postradiation comedogenesis is an uncommon side effect of radiation therapy, with few cases reported in the medical literature. The proposed etiology of this reaction is alteration of pilosebaceous unit secretions and retention of proliferating ductal keratinocytes due to stricture and scarring. We report a case of a 48-year-old woman who had been treated for infiltrating ductal carcinoma of the right breast with lumpectomy and radiation therapy. She subsequently developed open and closed comedones as well as tender inflammatory papules and papulopustules in the irradiated area. Our patient was treated with tretinoin cream and oral minocycline, with rapid improvement in symptoms and complete resolution of lesions after 2 months of therapy. We review the literature on the pathogenesis, clinical features, and treatment of postradiation acne, and discuss rapid resolution of a radiation-induced acneform eruption after combination treatment with tretinoin and minocycline.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.